| Catalog Number |
604316 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Numbness (2415)
| Date of Event |
07/09/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Per complaint (b)(4), it was discovered during clinical procedure that a patient experienced numbness in their mouth.Their dental implant had to be removed immediately.The implant was removed a week after placement.